# SDR SWAA084031

- Difficulty date: July 21, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 54,456 hours, 53,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545874
- Condition: Cracked
- Location: Bs 291 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND STUB FRAME CRACKED AT BS 291, STR 17R.  REPAIRED FRAME PER SRM.
